MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4
Model Number 863283
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on a suresigns vs4 nbp, spo2 device indicating that during routine testing, the device failed the alarm test.There was a speaker malfunction.The device was not in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by onsite service personnel which included functional testing and troubleshooting.The results of the analysis confirmed a speaker malfunction error was displayed and there was no audible sound from the device.Another speaker from a working device was tried and the speaker malfunction error persisted.A review of the service history for this device shows the problem had not been reported again for this device.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty mainboard.The issue was resolved by replacing the speaker and the mainboard.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
SURESIGNS VS4
Common Device Name
SURESIGNS VS4
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25597901
Report Number1218950-2026-100438
Device Sequence Number9922957
Product Code MHX
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown